Pacific Journal of Mathematics

A class of hyper-$FC$-groups.

A. M. Duguid

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 117-120.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038631

Mathematical Reviews number (MathSciNet)
MR0113926

Zentralblatt MATH identifier
0102.26204

Subjects
Primary: 20.00

Citation

Duguid, A. M. A class of hyper-$FC$-groups. Pacific J. Math. 10 (1960), no. 1, 117--120. https://projecteuclid.org/euclid.pjm/1103038631


Export citation

References

  • [1] R. Baer, Fniteness properties of groups, Duke Math. J. 15 (1948), 1021-1032.
  • [2] A. M. Duguid and D.H. McLain, FC-nilpotent and FC-soluhle groups, Proc. Cambridge Philos. Soc. 52 (1956), 391-398.
  • [3] V. M. Glushkov, On the central series of an infinitegroup, Mat. Sbornik N. S. 31 (1952), 491495 (Russian).
  • [4] F. Haimo, The FC-chain of a group, Canad. J. Math. 5 (1953), 498-511.
  • [5] P. Hall, Finiteness conditions in soluble groups, Proc. London Math. Soc. (3) 4 (1954), 419-436.
  • [6] A. G. Kurosh, The theory of groups, New York, 1955.
  • [7] D. H. McLain, Remarks on the upper central series of a group, Proc. Glasgow Math. Soc. 3 (1956), 38-44.